The goal of the Annales mathématiques du Québec (formerly: Annales des sciences mathématiques du Québec) is to be a high level journal publishing articles in all areas of pure mathematics, and sometimes in related fields such as applied mathematics, mathematical physics and computer science. 

Papers written in French or English may be submitted to one of the editors, and each published paper will appear with a short abstract in both languages.  


Journal Metrics

Scopus CiteScore 2020: 1.1
SCImago Journal Rank 2020: 0.441
Source Normalized Impact per Paper 2020: 0.715
AMS Mathematical Citation Quotient 2020: 0.59
Journal Citation Index 2020: 0.63


History:

The journal was founded in 1977 as „Annales des sciences mathématiques du Québec”, in 2013 it became a Springer journal under the name of “Annales mathématiques du Québec”. From 1977 to 2018, the editors-in-chief have respectively been S. Dubuc, R. Cléroux, G. Labelle, I. Assem, C. Levesque, D. Jakobson, O. Cornea.

Les Annales mathématiques du Québec (anciennement, les Annales des sciences mathématiques du Québec) se veulent un journal de haut calibre publiant des travaux dans toutes les sphères des mathématiques pures, et parfois dans des domaines connexes tels les mathématiques appliquées, la physique mathématique et l'informatique. 

On peut soumettre ses articles en français ou en anglais à l'éditeur de son choix, et les articles acceptés seront publiés avec un résumé court dans les deux langues. 


Histoire:

La revue québécoise “Annales des sciences mathématiques du Québec”  était fondée en 1977 et est devenue en 2013 une revue de Springer sous le nom Annales mathématiques du Québec. De 1977 à 2018, les éditeurs en chef ont respectivement été S. Dubuc, R. Cléroux, G. Labelle, I. Assem, C. Levesque, D. Jakobson, O. Cornea. 

Journal information

Editor-in-Chief
  • Iosif Polterovich
Publishing model
Hybrid (Transformative Journal). How to publish with us, including Open Access

Journal metrics

9,850 (2021)
Downloads

Latest issue

Volume 46

Issue 1, April 2022

Special issue in honour of Alexander Shnirelman’s 75th birthday

Latest articles

This journal has 19 open access articles

Journal updates

  • CRM-ISM-AMQ Prize

    It is our pleasure to announce the establishment of the CRM-ISM-AMQ prize, to be awarded annually for an outstanding publication in the Annales Mathématiques du Québec (AMQ). The new prize has been created in collaboration between the Centre de recherches mathématiques, the Institut des sciences mathématiques and the AMQ.

View all updates

Societies, partners and affiliations

About this journal

Electronic ISSN
2195-4763
Print ISSN
2195-4755
Abstracted and indexed in
  1. Baidu
  2. CLOCKSS
  3. CNKI
  4. CNPIEC
  5. Dimensions
  6. EBSCO Discovery Service
  7. Emerging Sources Citation Index
  8. Google Scholar
  9. Japanese Science and Technology Agency (JST)
  10. Mathematical Reviews
  11. Naver
  12. OCLC WorldCat Discovery Service
  13. Portico
  14. ProQuest-ExLibris Primo
  15. ProQuest-ExLibris Summon
  16. SCImago
  17. SCOPUS
  18. TD Net Discovery Service
  19. UGC-CARE List (India)
  20. Wanfang
  21. zbMATH
Copyright information

Rights and permissions

Springer policies

© Fondation Carl-Herz